# SDR HALA202103041026

- Difficulty date: March 3, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 32,967 hours, 5,162 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Part number: 43711190003
- Part serial: 02478
- Condition: Cracked
- Location: Nr 1 Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - #2 ENGINE INLET COWL EXTERNAL SKIN IS CRACKED/PUNCTURED @ APPROX. 5:30 POSITION 1" FROM AFT EDGE EXTENDING 9 1/4" FWD. // REMOVED #2 AIR INTAKE COWL PER AMM 71-61-41-000-802-A. 1724236 3/3/21 REPLACED AND INSTALLED #2 AIR INTAKE COWL PER AMM 71-61-41-400-802-A. OPS CHECK, LEAK CHECK GOOD. OK FOR SVC.             
COWL, NOSE; AIR OFF 43-7111-9-0003 02478 ON 43-7111-9-0003 02144
